# SDR MASA200601049

- Difficulty date: April 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,669 hours, 5,746 cycles
- System (JASC): 3150 · Central Warning
- Part: Stab System
- Condition: Warning Message
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6109 PSP - STAB FAULT STATUS.  PERFORMED SPOST 2 W/FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
